I injured my back several months ago and have been using them since. My former doctor suspected me of being addicted and simply discharged me as a patient.My new doctor ordered an mri and found that my vertebrea had a tear in it and she said it will repair itself but nothing seems to stop the pain except lortab. I will stop at once and am aware of withdrawal but I am concerned more about the nagging pain that will follow. All suggestions are welcome, thanks.
i have to went through that. and it is a very difficult thing that i have ever been through but i have to say have a heart to heart with your dr. and tell them exactly how you feel.. don't let them tell you what you feel.. maybe asking them for some kind of back patch those do help lots .. because the doctors are cracking down on the pain meds.. so keep me advised to what happens.. hang in there and know that your arent in this alone..
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2010 • 1 answer
Posted 29 Jul 2012 • 11 answers
Posted 4 Apr 2013 • 1 answer
Posted 11 Sep 2014 • 2 answers
Posted 13 Jun 2017 • 0 answers